# SDR AUS20010568

- Difficulty date: May 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D2907019000200
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER TRANSFER UNIT (PTU) MANIFOLD CRACKED AND LEAKING IN AREA OF CHECK VALVE MOUNTING FLANGE.
